Psycho-Babble Medication Thread 367419

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Wellbutrin xl

Posted by victoryoclock on July 18, 2004, at 15:46:37

My doctor put me on 150 mg. of Wellbutrin xl for 2 weeks...and boy did I start feeling better. I never was on any type of depression medicine before. The doctor then told me to start 300 mg. of Wellbutrin xl. After 2 days on the 300 mg. I didn't feel as energetic. Is this normal?

 

Re: Wellbutrin xl

Posted by ravenstorm on July 18, 2004, at 18:54:22

In reply to Wellbutrin xl, posted by victoryoclock on July 18, 2004, at 15:46:37

I have no idea. I just started 100mg of the SR version today and it made me VERY TIRED.

How is this possible? It was rx'd to help with remeron sedation.

Perhaps you only need 150mg?

Hey chemist, can you please explain how wellbutrin can be sedating.

 

Re: Wellbutrin xl

Posted by victoryoclock on July 19, 2004, at 17:32:51

In reply to Re: Wellbutrin xl, posted by ravenstorm on July 18, 2004, at 18:54:22

I had 1 of the 150 mg. left and took it. Today I went back to the 300 mg. I'm feeling pretty good today....don't feel that I need a nap. I am experiencing tension on the back of my neck though.

 

Re: Wellbutrin xl victoryoclock

Posted by partlycloudy on July 20, 2004, at 6:48:54

In reply to Re: Wellbutrin xl, posted by victoryoclock on July 19, 2004, at 17:32:51

I went up to the 300mg of Wellbutrin XL and it took me several weeks for the effects to even out. It seems my body is a slow adapter :) Sure has improved the quality of my life, though. Don't mind my hands shaking if I'm not crying!

 

Re: Wellbutrin xl

Posted by victoryoclock on July 20, 2004, at 9:44:25

In reply to Re: Wellbutrin xl victoryoclock, posted by partlycloudy on July 20, 2004, at 6:48:54

Thanks partlycloudy. I haven't done it, but do you think taking a "Vivarin" (stay awake aid) once in a while for the extra boost would be ok?

 

Re: Wellbutrin xl victoryoclock

Posted by partlycloudy on July 20, 2004, at 10:38:47

In reply to Re: Wellbutrin xl, posted by victoryoclock on July 20, 2004, at 9:44:25

If Vivarin is mostly caffeine, then absolutely not. I stopped drinking caffinated beverages and also stopped taking decongestants as they aggravated the symptoms of anxiety. My p-doc added wellbutrin xr for the energy and motivation. Of course, that had its side effects too (dry mouth and constipation - oh joy!); again you have to decide what's worth putting up with and evaluate your quality of life overall. I didn't mind adding metamucil to my diet, and I needed to drink more water anyway.

 

Re: Wellbutrin xl

Posted by victoryoclock on July 20, 2004, at 12:29:40

In reply to Re: Wellbutrin xl victoryoclock, posted by partlycloudy on July 20, 2004, at 10:38:47

Thanks for the advice and quick response. You are very helpful partlycloudy. Have a great day!


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.